# SDR SWAA2024081311958

- Difficulty date: July 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME IS CRACKED ON INBOARD FLANGE; BS 747; RBL 20<[01] PARTIALLY COMPLETED STEP-9;[02] AFT CARGO BAY FRAME IS CRACK ON INBOARD FLANGE; BS 747; RBL 20 WAS REPAIRED IAW SRM 53-60-07-2R-2-A01771;[03] VERIFIED CORRECTIVE ACTION 2
